# SDR DL764090422

- Difficulty date: March 15, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 31,155 hours, 8,704 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: B777767400MAIN
- Part serial: 2045
- Condition: Damaged
- Location: Nr 1 Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

DURING EPDC ATA 0523 FOUND NR 1 WHEEL DEFLATED AND DAMAGED.  INSPECTION PERFORMED FOR DAMAGE ON FLT SURFACE AND WING, NO DAMAGE FOUND.  REPLACED WHEEL NR 1 AND NR 2 AS REQ`D AMM 32-45-01 SPECIAL INSP AS PER AMM 05-51-16 BURNT FLAT SPOTTED TIRES OR TREAD LOSS, PERFORMED OK.
